# SDR SWAA2022021114888

- Difficulty date: March 15, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Nut Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD DOOR FRAME BS440; RBL24 NUT PLATE STRIP CRACKED. / REMOVED AND INSTALLED NEW FCD FRAME NUTPLATE CARRIER BS 440; RBL 24 FABRICATED FROM 7075T6 # 0.032' CLAD LOT# 1293003 PER DWG 143A8200; SENT TO OSS ANODIZE ON P.O.# 677904-SWA; PRIMED; SEALED AND INSTALLED PER DWG 143A8200; MM 51-21-72; MM 51-31-00; SRM 51-40-02 87713U 19MAR2018
